Quantcast

AVM Survivors Network

Short Term Memory Loss - Post Radiation


#1

Hello All,

I am 3 months post cyber knife radiation to treat the 4cm AVM on the right side of my brain. I had a grand mal seizure March 29. But recently in the last couple months since radiation I have noticed a lot of short term memory loss. Is anyone else having this problem? Is it due to the radiation or the seizure? I’ve never had a rupture so i know its not from a brain bleed. Thank you!

Alyssa


#2

I’d say it would be your seizures. I used to have two a week at least and they just where you out. They weren’t huge ones but it affected how tired I would get. But It could also be your pills. Keepra always made me tired when I first started on it and I seemed to forget things a lot worse. I’ve been on Keepra for over 10 years now but it wore me out when they fist started me on it. Fell asleep in school a few to many times. Your body we’ll get used to it. Funny story was when I would get tired in class my teacher would hand me a soda to try and keep me awake.


#3

Thanks for the insight! I feel like it probably is a combo of the radiation and the Keppra


#4

I would talk to your doctor about this. I had three brain seizures in quick succession due to a bleed and short term memory problems for a while (6-8 months). After my radiation, 4 years later, I seemed to actually get photographic memory for a couple of years which was great as I was in University!


#5

Interesting. Thanks for the input!